# SDR 96FDEA01187

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69782441
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0019 AND 013, FOUND CRACKS IN STA 740 FORGING RT BETWEEN STR 18 TO 20 RT, FWD BAY.  *S/D*  REPAIRED CRACKS IN STA 740 FORGING RT BETWEEN STR 18 TO 20 RT IAW FEDEX EA 7-5310-29123.
